# SDR O2G2004F00006

- Difficulty date: October 14, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N624BP
- Make and model: Gulstm GIV
- Aircraft serial: 1093
- Engine: Rroyce SPEY5118
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Part serial: 16306
- Condition: Leaking
- Location: Nr 2 Engine P3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE WOULD NOT MAKE EPR OF THE DAY, RETORQUE P3 SPLITTER.  PERFORMED ENGINE POWER RUN, OPS CK GOOD.
